Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had periods after intercourse. Having irregular periods. Could i be pregnant?

is it possible that i am pregnant. i had my menstruation few days after intercourse. but the next month after this, i only had a day and half bleeding , and it is earlier than my period s usual sched. this month, i had bleeding again but looks like it is going to last only another day and half. it is also earlier than my schedule before my last intercourse.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is possibel that you are pregnant. To confirm or exclude this you should do pregnancy test, your blood has to be investigated to measure HCG (Human chorionic gonadotropin) level (0-10 U) - NORMAL and ultrasound should be also made. The bleeding like periods but less intensive could be a result of implantation of blastocysta in uterine cavity. However such symptoms as breast tenderness, nausea, etc. usually are also presented and if not the likelyhood of being pregnant is less. Sometimes the change in periods after intercourse is a result of possible infection. Go to your doctor.
Wish you Good Health
Dr O. Aleksandrov
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor